# SDR 97FDEA00230

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69174065
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0526 002.  LEFT STA 783.95 FRAME GUSSET CRACKED AT 2ND FASTENER HOLE ABOVE FLOOR LINE, APPROXIMATELY WL 210, UPPER LOBE ON INBD CHORD OF FRAME.  FASTENER HOLE ENLARGED 4/32 O.S. (MAX) PER E.O. 7-5310-7-3367, PT 3.   HFEC INDICATES CRACK STILL PRESENT.  REPAIRED FRAME PER E.O. 7-5310-7-3367B, PT 9 BY INSTALLATION OF REPAIR/MOD KIT - TERMINATING ACTION ACCOMPLISHED  (65C36280).   GROUP 2 AIRPLANE.
